# SDR 2009FA0000945

- Difficulty date: October 30, 2009
- Submitted: October 30, 2009
- Operation: General aviation
- Aircraft: N318P
- Make and model: Agusta A119
- Aircraft serial: 14039
- Aircraft time: 3,350 hours, 9,872 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Crossmember
- Part number: 109057004103
- Condition: Cracked
- Location: Mlg Skid
- Component: Skid, Agusta
- Component part number: 109057004103
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD RIGHT HAND LANDING SKID CROSS MEMBER FAILED NEAR ATTACHMENT POINT BRACKET. CIRCUMFERENTIAL CRACK APPEARS TO HAVE STARTED AT CROSS MEMBER RIVET ATTACHMENT POINT, ORIGINATING FROM RIVET HOLES. HEAVY CORROSION NOTED FROM LACK OF CORROSION PREVENTIVE COATINGS DURING MANUFACTURING. THIS FAILURE OCCURRED DURING GROUND MOVEMENT OF THE HELICOPTER ON DOLLY. HOWEVER THIS TYPE OF FAILURE DURING A LANDING WOULD HAVE CAUSED A SERIOUS ACCIDENT.
